Oscillatory and nonoscillatory solutions of neutral differential equations

Tom 73 / 2000

Satoshi Tanaka Annales Polonici Mathematici 73 (2000), 169-184 DOI: 10.4064/ap-73-2-169-184

Streszczenie

Neutral differential equations are studied. Sufficient conditions are obtained to have oscillatory solutions or nonoscillatory solutions. For the existence of solutions, the Schauder-Tikhonov fixed point theorem is used.

Autorzy

  • Satoshi Tanaka

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek